MAUDE Adverse Event Report: ECOLAB VIAL DECANTER; IV CONTAINER

ECOLAB VIAL DECANTER; IV CONTAINER
Model Number 2006S
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/09/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shavings were observed underneath the cap on the pointed end of the decanter.It was noted that three decanters had this issue.No patient complications have been reported as a result of this event.

Brand Name
VIAL DECANTER
Common Device Name
IV CONTAINER
Manufacturer (Section D)
ECOLAB
1 ecolab place
st paul MN 55102
MDR Report Key8680297
Report Number8043817-2019-00023
Device Sequence Number14210676
Product Code KPE
UDI-Device Identifier50748426002516
UDI-Public50748426002516
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K811269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2024
Device Model Number2006S
Device Lot Number181112
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/07/2019
Patient Sequence Number1